Catalogo Articoli (Spogli Riviste)

OPAC HELP

Titolo:
MULTIDIMENSIONAL REACTION-DIFFUSION EQUATIONS WITH NONLINEAR BOUNDARY-CONDITIONS
Autore:
LACEY AA; OCKENDON JR; SABINA J;
Indirizzi:
HERIOT WATT UNIV,DEPT MATH EDINBURGH EH14 4AS MIDLOTHIAN SCOTLAND UNIV OXFORD,INST MATH OXFORD OX1 3LB ENGLAND UNIV LA LAGUNA,DEPT MATH ANAL LA LAGUNA 38271 SPAIN
Titolo Testata:
SIAM journal on applied mathematics (Print)
fascicolo: 5, volume: 58, anno: 1998,
pagine: 1622 - 1647
SICI:
0036-1399(1998)58:5<1622:MREWNB>2.0.ZU;2-W
Fonte:
ISI
Lingua:
ENG
Keywords:
REACTION DIFFUSION EQUATIONS; NONLINEAR BOUNDARY CONDITIONS; PERTURBATION ANALYSIS; WEAKLY NONLINEAR; EIGENVALUE PROBLEMS;
Tipo documento:
Article
Natura:
Periodico
Settore Disciplinare:
CompuMath Citation Index
Science Citation Index Expanded
Citazioni:
11
Recensione:
Indirizzi per estratti:
Citazione:
A.A. Lacey et al., "MULTIDIMENSIONAL REACTION-DIFFUSION EQUATIONS WITH NONLINEAR BOUNDARY-CONDITIONS", SIAM journal on applied mathematics (Print), 58(5), 1998, pp. 1622-1647

Abstract

We consider diffusion models in which distributed nonlinear absorption mechanisms compete with nonlinear boundary sources. Assuming that the nonlinearities are weak, formal asymptotic approximations are constructed to describe stability of steady states and the behavior of solutions of initial-boundary value problems.

ASDD Area Sistemi Dipartimentali e Documentali, Università di Bologna, Catalogo delle riviste ed altri periodici
Documento generato il 20/09/20 alle ore 04:17:46